# SDR AALA201803219027

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 16,181 hours, 6,465 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 17DEF EMERGENCY LIGHT INTERMITTENT.  REPLACED THE LIGHT ASSEMBLY AND HARNESS IAW AMM 33-51-11.
